# SDR C2XA95CL092

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6PZ722
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3276 - RIC-CLE - AFTER TAKEOFF, TWO RED LEFT MAIN 'A' AND 'B' RED LIGHTS ILLUMINATED AND A VIBRATION WAS FELT.  RECYCLED GEAR WITH SAME RESULT.  RETURNED TO RIC.  MAINTENANCE INSPECTED AND RELEASED FOR FERRY FLIGHT TO CLE.  IN CLE MAINTENANCE ADJUSTED LEFT GEAR UPLOCK PROXIMITY SENSOR IAW EMB 120 MM 32-61-01.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
